@article{CLAU13RI,
    author = {Clautiaux, F. and Jouglet, A. and Moukrim, A.},
    title = {A new graph-theoretical model for k-dimensional guillotine-cutting problems},
    journal = {INFORMS Journal on Computing},
    year = {2013},
    teams = {RO},
    volume = {25},
    number = {1},
    pages = {72-86},
    month = {},
    note = {},
    url = {http://hal.archives-ouvertes.fr/hal-00943849},
    keywords = {two-dimensional packing ; graph model ; constraint programming},
    international = {y},
    reviewed = {y},
    indexed = {y},
    laboratory = {A}
}